# SDR SWAA115934

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 78,707 hours, 64,772 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546527
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FRAME CORRODED AT BS 420, BETWEEN STR 26L TO STR 27L.  REPAIRED FRAME PER SRM.
